# SDR 9810979937

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Lt & Rt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW RECYLED GEAR AND BOTH LEFT AND RIGHT MAIN GEAR UNSAFE LIGHTS ILLUMINATED.  AIRCRAFT CONTINUED TO DESTINATION AND EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED FOR LANDING.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE TIGHTENED BOLTS TO UPLATCH ROLLER ON RIGHT MAIN GEAR DOOR AND REPLACED PSEU PROCESSOR AS A PRECAUTION.  ALSO, REPLACED BOTH MAIN LEFT AND RIGHT GEAR DOORS DUE TO DAMAGE INCURRED ON LANDING.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETUREND TO SERVICE.
